# SDR 08FDEA03225

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BACR15BB5D4C
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR FUSELAGE FROM BS 1480 TO BS 1500, STR 27L AND 28L HAS EXISTING LIGHTNING STRIKE REPAIR.  EXISTING REPAIR EVALUATED AS PER EO F-5100-7-5001 PT1 ATTACHMENT B, FOUND ACCOMPLISHED IAW B757-200 SRM 53-00-01 FIG 201 REPAIR 6 SECT 1, BASED ON EXTERNAL VISUAL EVALUATION OF THE REPAIR.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
